MAUDE Adverse Event Report: CONMED LARGO 4.75MM ARGO KNOTLESS ANCHOR; FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE

CONMED LARGO 4.75MM ARGO KNOTLESS ANCHOR; FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE
Model Number K475
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/29/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Reported event is inconclusive.The device will not be returned for evaluation and no photographic evidence has been provided; therefore, the reported event cannot be verified.The manufacturing documents from the device history record have been reviewed with special attention to the manufacturing and inspection of the product.The product released for distribution was found to have met all specifications prior to shipment.This is the only complaint for this lot number and failure mode within the past two years.(b)(4).Per the instructions for use, the user is advised the following: ensure use of proper bone preparation instrumentation including drill bit and punch for non-self-punching anchors.Inspect all instruments for damage prior to and after each use.Ensure the anchor tip is properly seated on the driver tip prior to and during implantation.Ensure the free ends of the suture securely fit into the suture cleat on the driver handle.Exercise care in the use of the device to minimize side or bending loads.Avoid any lateral loading while inserting the argo knotless¿ anchor.This issue will continue to be monitored through the complaint system to assure patient safety.
 
Event or Problem Description
The sales representative reported on behalf of the customer that the device, k475, 4.75mm argo knotless anchor, was being used on approximately (b)(6) 2021 during a rotator cuff repair procedure and the ¿tip was broken during anchor insertion.¿ there was no report of impact or injury to the patient.There was maybe a 5 minute delay to locate and remove the piece and the procedure was completed with a backup.After further assessment it was found, ¿the tip did fall into the incision site, we were able to retrieve the broken tip and upon inspection it we were able to fit both parts back together to ensure there were no other smaller pieces.The piece was retrieved using a grasp.¿ this report is being raised on the basis of malfunction with potential for injury upon reoccurrence.

Brand Name
4.75MM ARGO KNOTLESS ANCHOR
Common Device Name
FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE
Manufacturer (Section D)
CONMED LARGO
11311 concept blvd
largo FL 33773
Manufacturer (Section G)
CONMED LARGO
11311 concept blvd
largo FL 33773
Manufacturer Contact
robin drum
11311 concept blvd
largo, FL 33773
8653881978
MDR Report Key12858282
Report Number1017294-2021-00361
Device Sequence Number11849934
Product Code MBI
UDI-Device Identifier20845854649821
UDI-Public(01)20845854649821(17)230317(30)1(10)1194409
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K163258
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/22/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/17/2023
Device Model NumberK475
Device Catalogue NumberK475
Device Lot Number1194409
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/29/2021
Initial Report FDA Received Date11/22/2021
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/18/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Patient Sequence Number1
Patient SexUnknown
Patient EthnicityNon Hispanic